# SDR NACA20070002

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,738 hours
- Engine: Pwa R2800CB3
- Engine time: 1,994 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FK1498
- Condition: Cracked
- Location: Nr 4
- Part time: 499 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOW COMPRESSION INDICATION ON NR 4 CYLINDER.  REPLACED NR 4 CYLINDER DUE TO A CRACKED HEAD PER NAC DC-6MM SECT V PG 16 AND 16A.  OP AND LEAK CHECKED GOOD.
